# SDR AALA971838

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1171 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  ACCOMPLISHED ABNORMAL PROCEDURES WITH SAME RESULTS.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR RETRACTION CYLINDER AND LUBRICATED NOSE GEAR.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECT FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
